# SDR USAA2011101200006

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 7,042 hours, 930 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - LEFT EMER DOOR ASSIST BOTTLE PRESS LOW.  SERVICED LEFT L3 EMERGENCY DOOR OPERATION CYLINDER.
